MAUDE Adverse Event Report: COOPERSURGICAL, INC. UTERINE MANIPULATOR TIP B

COOPERSURGICAL, INC. UTERINE MANIPULATOR TIP B
Model Number UMB678
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 08/25/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Coopersurgical, inc.Is currently investigating the reported condition.
 
Event or Problem Description
Incident report- blue colpotomy part of koh cup separated during robotic total hysterectomy and was left remaining inside of patient.Colpotomy cup was recovered before case ended, and entire lot has been sequestered.Reference e-complaint (b)(4).1216677-2020-00228 uterine manipulator tip b umb678 e-complaint (b)(4).
 
Additional Manufacturer Narrative
Investigation: initiated manufacturer's investigation: no sample returned.Review dhr.Distribution history: the complaint product was manufactured at csi under work order 285138.Manufacturing record review: dhr-umb678-285138 was reviewed and no non-conformities, related to the complaint condition, were noted.Incoming inspection review: incoming inspection record review not applicable to this product.Service history record: service history not applicable for this product.Historical complaint review: a review of the 2-year complaint history showed similar reported complaint conditions.Product receipt: the complaint product has not been returned to coopersurgical.Visual evaluation: evaluation of the complaint product could not be completed as the complaint product has not been returned to coopersurgical.If the product should be returned at a later date, it will be evaluated, and any findings will be appended to this investigation.Functional evaluation: evaluation of the complaint product could not be completed as the complaint product has not been returned to coopersurgical.If the product should be returned at a later date, it will be evaluated, and any findings will be appended to this investigation.Root cause: root cause not applicable as the complaint condition was not confirmed.Corrective actions complaint unit has not been returned to coopersurgical so the complaint could not be confirmed.Coopersurgical will continue to trend this complaint condition.No further corrective actions necessary.No further training is required since the complaint was not confirmed.Was the complaint confirmed? no.
 
Event or Problem Description
Report stated: "blue colpotomy part of koh cup separated during robotic total hysterectomy and was left remaining inside of patient.Colpotomy cup was recovered before case ended, and entire lot has been sequestered".1216677-2020-00228-1 umb678 uterine manipulator tip b e-(b)(4).

Brand Name
UTERINE MANIPULATOR TIP B
Common Device Name
UTERINE MANIPULATOR TIP B
Manufacturer (Section D)
COOPERSURGICAL, INC.
75 corporate drive
trumbull CT 06611
Manufacturer (Section G)
COOPERSURGICAL, INC.
95 corporate drive
trumbull CT 06611
Manufacturer Contact
michael marone
50 corporate drive
trumbull, CT 06611
4752651665
MDR Report Key10655521
Report Number1216677-2020-00228
Device Sequence Number16881431
Product Code LKF
UDI-Device Identifier00888937001402
UDI-Public888937001402
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K932115
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/06/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/08/2023
Device Model NumberUMB678
Device Catalogue NumberUMB678
Device Lot Number285138
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/19/2020
Supplement Date Received by Manufacturer09/19/2020
Initial Report FDA Received Date10/09/2020
Supplement Report FDA Received Date02/06/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/24/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown